Jump to content
CrazyBoards.org

Anabolic

Member
  • Content Count

    37
  • Joined

  • Last visited

About Anabolic

  • Rank
    Member

Profile Information

  • Gender
    male

Recent Profile Visitors

74 profile views
  1. Abilify is nearly killing me right now, I literally feel as if my body is starting to shutdown, loss of appetite, extreme fatigue, etc. I'm counter acting it with amphetamines, methylated B vitamins and iodine for my thyroid being suppressed by the Abilify. It's all up to my pdoc at this point and has to have a generic equivalent with insurance not wanting to pay shit and I pay them like $450 a month. I see the new pdoc again Wednesday hopefully she has the results back from GeneSight and I can try some good medicine, help narrow down what should work better than other drugs.
  2. I've been on Lithium back in 2013, caused massive dehydration problems, got to the point that I couldn't work outside in the Southern heat which is a problem for me here. My hope is the GeneSight test comes back with some drugs that I haven't tried and finally work like Lamictal did. Still even when on Lamictal it didn't really block paranoia so an AP probably needs to be in the mix some where at some point. I just can't understand why the AP's work excellent at first then all have gone South, just frustrating.
  3. Thanks for the information and very informative post. Lamictal is finished, it was so horrible coming off it I'm never taking another pill to see what happens. I've been on an amphetamine run to counter act the negative effects of the Ability, my suffering is being minimized but I know I can't keep it up for long gotta get off this Abilify.
  4. Late update but Latuda was a sad fail...Really sucks and frustrating, made it almost a week then felt like smashing my head into a plate, then the suicidal thoughts came...I cut it immediately after that. So now did the Gene Sight DNA test, should have results soon. New pdoc won't prescribe anything else until results are in. On 1mg of Abilify still makes me feel terrible, even worse at higher doses and completely 100% unstable maniac when I cut it for 4-5 days... had to know how id feel as my Thyroid is almost shutdown from this fucking shit. Have a feeling the withdrawal for Abilify is going to really suck...muscles in my arms have been spasming for the last 10 days just from cutting then restarting it.
  5. A very expensive med, I used that manufacturer CoPay card I found on their website and it knocked the full $600 off after insurance! She's a Psychiatrist with over 30+ years experience and after my 9 day hospital trip back in October it was never the same, burned through 4 or 5 meds in 5 months or so and then she refused to prescribe me anything else... Basically told me she could no longer treat me and was dropping me as a patient. Plenty of drugs left to try basically I was a "liability"....that's right a liability. She even told me I could just completely stop the Abilify or do whatever I wanted with it. I kid you not, this shit happened! I was just shocked almost speechless, who the fuck does that to their patient?
  6. Just a little update, Abilify failed at 2mg, same sides only way worse titrating it... 5mg was a complete disaster...complete loss of appetite, stiff rigid muscles, extreme fatigue, severe depression, felt as if my body was shutting down. Currently on 1mg Abilify and another AP 20mg starts with an L about to be generic soon (I'm slightly paranoid still). Just wish this shit would end, don't wish it upon anyone. Oh and my Psychiatrist dropped me said "I can't treat you anymore and you're not stable, this isn't my expertise" I was shocked and devastated at the same time after being a patient their for over 3 years...Got super lucky and found a new Pdoc though so that was great! This one seems like she really cares, I could sense the compassion. So thats my update.
  7. Thank you so much for the response and the article! Going to read it now, thank you again
  8. Update, Been on 1mg Abilify since Feb. 20th I still have a decreased appetite and thirst as well. I have no idea why this is or how it is possible? I literally have to force myself to eat and drink, it's very very unlike me to be like this. Has anyone experienced this? I don't want to start a new thread for every question I have so I keep posting here as its all relative to the med switch and good info. Also I'm not losing weight either just seems the power kick to eat or drink from Zyprexa being gone has screwed something up, honestly have no idea what the hell is going on but its strange, never happened before ever.
  9. Yes. Happened with me with Lamictal after 4-5 years of stability. Last 5 months for me have been fucking hell...Finally got some relief lately with Abilify but need the dose ramped up as it's starting to lose effectiveness I believe. To answer your question could be the way are bodies metabolize the medication is the only thing I can think of and I know for me doing more work, physical or mental makes me worse and require a higher dose of medication, currently is whats happening to me.
  10. Went to the pdoc yesterday and were keeping everything the same. Seems just 1mg of Abilify is quite powerful for my system! This is the most stable I've been in over a year, crazy I know.
  11. If you're feeling that bad a trip to the psychiatric hospital isn't a bad idea. I did 9 days in one back in Oct. was scary at first, you room with someone but if didn't go might be dead from Lamictal completely failing on me...the withdrawal was unimaginable...
  12. She said 3-5 days getting dose in system then 6-8weeks titration, might go higher to 2mg after that. She wants to see what just 1mg will do completely built up in my system as I'm sensitive as fuck to meds. I spoke with her and voiced my concerns already..."It's just your anxiety"...is the answer.
  13. Well this Abilify at 1mg is doing something its 2:27AM and I can't sleep...Makes me tired at first then BAM complete reversal to some extent. Could be the Zyprexa getting out of my system as well, heard some say discontinuing it kept them up for days.
  14. Well, doing the start up again of the big switch tonight. Will be dumping the Night dose of 1.25mg Zyprexa and replacing with 1mg Abilify...I don't like this at all... honestly scared as the Zyprexa is stabilizing my anxiety/panic from breaking through somehow, even though the rest of the therapeutic benefits are almost gone...went back to sleep today and yesterday from 11AM-3-4PM...not cool nor good I'm severely depressed. God please let this workout without having to deal with to much mental pain, weight gain or other nasty side effects! Does anyone know the equivalent dose of 2.5mg Zyprexa to 1mg Abilify? Guessing the Abilify will need to be higher, I'm breaking 2mg tablets in half but psychiatrist doesn't want me to bump it yet but somethings telling me dropping the Zyprexa completely on the 3rd day can't turn out to well with just 1 mg of Abilify as the replacement.
  15. Frustrated I can't get my mood stabilizer figured out...Now wondering if going back up on the Zyprexa is the right decision...Is the more than likely slug weight gain worth it?

×
×
  • Create New...